# SDR DALA2023072606096

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 52,459 hours, 27,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 DAMAGE FOUND TO RH MLG DOOR FWD HINGE FITTING. CORRECTIVE ACTION: REPAIRED PER 610627-14AD. (2880772)
